Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had hair transplant. Using Mintop. Loss of hair. Is it common?

Hi doc i am 25 years old male ,about 4 months ago i have done a hair transplant and last three months iam using mintop 5 and now i start using mintop 10 as per the docs advice but while using mintop 5 or10 inthe scalp on the tranplanted area lots of thin hair (transplanted /non transplanted) are falling while rub the fingers in the scalp.there are lots of newly thin hairs coming out with the finger tip while using mintop on the scalp these hairs are newly transplanted hair .what can i do ,is it alright ?
Asked On : Fri, 31 Aug 2012
Answers:  2 Views:  415
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cosmetic & Plastic Surgeon 's  Response
Congratulations on your transplant.

Transplanted hair are usually shed between 4-6 weeks during a process called anagen effluvium. These hairs usually grow back after 3 months. By this timeline you should be in growth phase of transplant. Growing hair can not come out due to application of oil or gentle massage.
What you are experiencing is perhaps minoxidil induced shedding or shock loss induced by hair transplantation. The lost hair usually grow back.

Hope you find this answer useful. Feel free to ask further.

Answered: Sat, 1 Sep 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user.,
Thanks for choosing HCM.., is alright ..,
First the implanted hairs to shed down completely..,
Then grow new you said ..,
Now U entered this phase..,
follow same treatment...,
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor